Medical questions & health advice by board certified doctors
"I feel fatigue, night sweating and headaches, what's wrong?"
I get very ill around late Aug or September for the past few year. Symptoms include fatigue..night sweating..headache upon standing..loss of appetite..dry cough..fever..and fever blisters.. What could this be from? Thank you!
Very interesting question with some very good information that you have provided. You would make most doctors interested with repeating that same information, at the chance to go on a hunt to find what is making you have this annual period of problems. So I recommend that you speak with your doctor. The first clue that you provide is the fact that this seems to happen, predictably, every year in the late summer early fall (at least in the Northern Hemisphere). This naturally leads one to question what happens every year at that time that is making you have these questions, which of course leads to some of the changes that can happen in the allergens that are present in increased numbers at that time of year. In general, the type of allergen that is present in the most abundance depends on the time of year. In the late summer and early fall, many weeds are making more aerosolized particles and allergens than at other times, which can lead to increased suffering for those who are allergic to these plants. Of course, that is just one thought that can be corroborated or weakened by other information you may be able to provide, so please speak with your doctor about this question and for other ideas.
Need more info?See a primary care-doctor today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.